| Catalog Number |
342-12-706 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to stiff knee so surgeon did a poly swap with patella resurfacing.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
See h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00349; 342-10-706, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.